# SDR 2022FA0000182

- Difficulty date: March 14, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N342AX
- Make and model: Boeing 767-300
- Aircraft serial: 27136
- Aircraft time: 94,550 hours, 16,715 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD6226
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG CONTROL STATUS MESSAGE. RIGHT ENGINE EEC PWR CH B CIRCUIT BREAKER POPPED. CORRECTIVE ACTION: R&R R ENGINE ECU IAW AMM 73-21-15   OPS CHECK GOOD
